Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Holomorphy of composition
HTML articles powered by AMS MathViewer

by James O. Stevenson PDF
Bull. Amer. Math. Soc. 80 (1974), 300-303
    1. H. Alexander, Analytic functions on Banach spaces, Thesis, University of California, Berkeley, California, 1968.
  • Seán Dineen, Unbounded holomorphic functions on a Banach space, J. London Math. Soc. (2) 4 (1971/72), 461–465. MR 296694, DOI 10.1112/jlms/s2-4.3.461
  • 3. L. Nachbin, Concerning spaces of holomorphic functions, Rutgers University, New Brunswick, N.J., 1970.
  • Leopoldo Nachbin, Limites et perturbation des applications holomorphes, Fonctions analytiques de plusieurs variables et analyse complexe (Colloq. Internat. CNRS, No. 208, Paris, 1972) “Agora Mathematica”, No. 1, Gauthier-Villars, Paris, 1974, pp. 141–158 (French). MR 0482197
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E10, 58B10
  • Retrieve articles in all journals with MSC (1970): 46E10, 58B10
Additional Information
  • Journal: Bull. Amer. Math. Soc. 80 (1974), 300-303
  • MSC (1970): Primary 46E10, 58B10
  • DOI:
  • MathSciNet review: 0344890